High Dimensional Data and Data Sciences

Find here all articles published in the discipline of High Dimensional Data and Data Sciences

Journal Articles

1. Nezakati Rezazadeh, Ensiyeh; Pircalabelu, Eugen. Unbalanced distributed estimation and inference for the precision matrix in Gaussian graphical models. In: Statistics and Computing, Vol. 33 (2023). doi:10.1007/s11222-023-10211-9 (Accepté/Sous presse). http://hdl.handle.net/2078.1/276497

2. Pircalabelu, Eugen; Claeskens, Gerda. Linear manifold modeling and graph estimation based on multivariate functional data with different coarseness scales. In: Journal of Computational and Graphical Statistics, Vol. 32, no. 2, p. 378-387 (2023). doi:10.1080/10618600.2022.2108818. http://hdl.handle.net/2078.1/264877